| Catalog Number |
480264 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
As reported by the user facility:
the customer has experienced the vent caps from the drip chamber falling off while the nurse was attempting to vent the tubing.This resulted in chemotherapy spilling from the tubing.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.